International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 3, Part B

Mathematical modeling of flow of fluids in an open channel of parabolic cross-section


Author(s): Felix Kibet Rotich, Julius Shichikha Maremwa and Joseph Kipchirchir Kandie

Abstract: This study finds turbulent, non-uniform and Newtonian fluid flows with a parabolic cross-section in the open channel. On parabolic channels, we examine the effects of top width, channel slope and energy coefficient on flow velocity. Because of its stability, convergence and precision, the governing equations are solved by finite difference approximation approach. Using MATLAB software, the result is presented graphically. The findings are that; an increase in the channel slope, top width and energy coefficient has been shown to lead to increased velocity of flow. This study helps in floods control, construction of channels such as canals and crop irrigation.

Pages: 76-82 | Views: 71 | Downloads: 11

Download Full Article: Click Here
How to cite this article:
Felix Kibet Rotich, Julius Shichikha Maremwa, Joseph Kipchirchir Kandie. Mathematical modeling of flow of fluids in an open channel of parabolic cross-section. Int J Stat Appl Math 2021;6(3):76-82.
Call for book chapter
International Journal of Statistics and Applied Mathematics